Alert archive / Georgia / River Flood Warnings in 2022
River Flood Warning 73, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 5, 2022, 6:50 PM EDT for Baldwin County, Washington County, Wilkinson County, Georgia. It took effect at Apr 6, 2022, 4:47 AM EDT. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2022, 6:50 PM EDT (22:50 UTC)
- In effect from
- Apr 6, 2022, 4:47 AM EDT
- Expired
- Apr 6, 2022, 9:43 PM EDT
- In force
- 17 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Baldwin County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River at Milledgeville (MLGG1). The gauge peaked at 31.44 ft at Apr 7, 2022, 6:00 PM EDT.
- Action stage
- 20 ft
- Minor stage
- 22 ft
- Moderate stage
- 32 ft
- Major stage
- 38 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
053
WGUS42 KFFC 052250
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
650 PM EDT Tue Apr 5 2022
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Oconee River near Milledgeville affecting Washington, Wilkinson
and Baldwin Counties.
For the Oconee River Basin...including Milledgeville...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
GAC009-303-319-061100-
/O.NEW.KFFC.FL.W.0073.220406T0847Z-220407T1528Z/
/MLGG1.1.ER.220406T0847Z.220406T1800Z.220407T0927Z.NO/
650 PM EDT Tue Apr 5 2022
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO LATE THURSDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Oconee River near Milledgeville.
* WHEN...From late tonight to late Thursday morning.
* IMPACTS...At 24 feet, Minor flooding continues upstream and
downstream from the gage located around one half mile upstream
from the Georgia Highway 22 and 24 bridge. The parking lot and
portions of the Oconee River Greenway Park just downstream from
the bridge will be flooded. Low lying areas of woodlands and
pasture near the river will be flooded one to two feet deep.
Sinclair Dam will likely have two gates open to reach this height.
* ADDITIONAL DETAILS...
- At 6:30 PM EDT Tuesday the stage was 13.3 feet.
- Forecast...The river will rise above flood stage late tonight
to 24.7 feet tomorrow evening. It will fall below flood stage
early Thursday morning.
- Flood stage is 22 feet.
&&
LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
3297 8316 3304 8324
$$4 follow-up statements
901
WGUS82 KFFC 060123
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
923 PM EDT Tue Apr 5 2022
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Milledgeville affecting Washington, Wilkinson
and Baldwin Counties.
For the Oconee River Basin...including Milledgeville...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
&&
GAC009-303-319-061330-
/O.CON.KFFC.FL.W.0073.220406T0847Z-220407T1528Z/
/MLGG1.1.ER.220406T0312Z.220407T1800Z.220408T0748Z.NO/
923 PM EDT Tue Apr 5 2022
...FLOOD WARNING REMAINS IN EFFECT FROM LATE TONIGHT TO LATE
THURSDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Oconee River near Milledgeville.
* WHEN...From late tonight to late Thursday morning.
* IMPACTS...At 30 feet, Minor flooding continues to expand further
into the woodlands and pasture upstream and downstream from the
gage near the Georgia Highway 22 and 24 bridge. Fishing Creek
backs up and a few buildings along the creek will be flooded. Also
Tanyard Branch Stream between East Thomas and East Charleston
Streets in Milledgeville will flood. Sinclair Dam will likely have
four to five gates open to reach this height.
* ADDITIONAL DETAILS...
- At 9:00 PM EDT Tuesday the stage was 18.9 feet.
- Forecast...The river will rise above flood stage late this
evening to 29.5 feet tomorrow evening then remain relatively
steady through Thursday.
- Flood stage is 22.0 feet.
&&
LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
3297 8316 3304 8324
$$469
WGUS82 KFFC 060913
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
513 AM EDT Wed Apr 6 2022
...The Flood Warning is extended for the following rivers in
Georgia...
Oconee River near Milledgeville affecting Washington, Wilkinson
and Baldwin Counties.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Big Sandy Creek at US 441 near Irwinton,
Oconee, Dublin, Mount Vernon...Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at weather.gov/atlanta.
&&
GAC009-303-319-062115-
/O.EXT.KFFC.FL.W.0073.000000T0000Z-220408T1348Z/
/MLGG1.1.ER.220406T0235Z.220407T1800Z.220408T0748Z.NO/
513 AM EDT Wed Apr 6 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast
to continue.
* WHERE...Oconee River near Milledgeville.
* WHEN...Until late Friday morning.
* IMPACTS...Between 27 and 30 feet, Minor flooding continues in the
woodlands and pasture upstream and downstream from the gage
located around one half mile upstream from the Georgia Highway 22
and 24 bridge. The parking lot and the Oconee River Greenway Park
just downstream from the bridge will be completely flooded with
water several feet deep. Sinclair Dam will have three to four
gates open to reach this height.
* ADDITIONAL DETAILS...
- At 5:00 AM EDT Wednesday the stage was 28.4 feet and rising.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:00 AM EDT Wednesday was 28.4 feet.
- Forecast...The river will fall to 28.1 feet and then begin
rising this morning. It will then rise again to 29.5 feet
this evening. It will fall to 29.4 feet and then begin rising
tomorrow morning. It will then rise again to 29.6 feet early
tomorrow afternoon. It will fall below flood stage early
Friday morning to 12.0 feet and then begin rising early
Sunday morning then rise again.
- Flood stage is 22 feet.
- Flood History...This crest compares to a previous crest of
30.6 feet on 03/16/1976.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
3297 8316 3304 8324
$$620
WGUS82 KFFC 061506
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1106 AM EDT Wed Apr 6 2022
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Milledgeville affecting Washington, Wilkinson
and Baldwin Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at weather.gov/atlanta.
&&
GAC009-303-319-070315-
/O.EXT.KFFC.FL.W.0073.000000T0000Z-220407T0900Z/
/MLGG1.1.ER.220406T0235Z.220406T1330Z.220407T0300Z.NO/
1106 AM EDT Wed Apr 6 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding will continue.
* WHERE...Oconee River near Milledgeville.
* WHEN...Until late tonight.
* IMPACTS...At 27 feet, Minor flooding continues in the woodlands
and pasture upstream and downstream from the gage located around
one half mile upstream from the Georgia Highway 22 and 24 bridge.
The parking lot and the Oconee River Greenway Park just downstream
from the bridge will be completely flooded with water several feet
deep. Sinclair Dam will have three to four gates open to reach
this height.
* ADDITIONAL DETAILS...
- At 10:45 AM EDT Wednesday the stage was 26.6 feet and
falling.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 12.2 feet Monday
morning.
- Flood stage is 22 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
3297 8316 3304 8324
$$079
WGUS82 KFFC 070143
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
943 PM EDT Wed Apr 6 2022
...The Flood Warning is cancelled for the following rivers in
Georgia...
Oconee River near Milledgeville affecting Washington, Wilkinson
and Baldwin Counties.
GAC009-303-319-070245-
/O.CAN.KFFC.FL.W.0073.000000T0000Z-220407T0143Z/
/MLGG1.1.ER.220406T0235Z.220406T1330Z.220407T0115Z.NO/
943 PM EDT Wed Apr 6 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Oconee River near Milledgeville.
* ADDITIONAL DETAILS...
- At 9:30 PM EDT Wednesday the stage was 21.9 feet.
- Forecast...The river is expected to fall to 11.5 feet Monday
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
3297 8316 3304 8324
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 5, 5:11 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Apr 5, 5:11 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 511 PM EDT Tue Apr 5 2022 .UPDATE... Trimmed the western edge of the TOR Watch. .PREV DISCUSSION... /Issued 411 PM EDT Tue Apr 5 2022/ UPDATE... Updated to trim some of the western end of the TOR Watch. PREV DISCUSSION... /Issued 309 PM EDT Tue Apr 5 2022/ .Afternoon Area Forecast Discussion... SHORT TERM /Tonight through Wednesday Night/... No major changes to the short term forecast through Wednesday. Mesoanalysis shows warm front draped across portions of north- central GA, along a line from Troup to Bibb to Warren. Most storms north of this boundary remain elevated and are unlikely to produce damage winds with a decreased Tor threat, however heavy rainfall and lightning will remain an issue through the afternoon. Primary concern remains south of the front in central Georgia with temps in the upper 60s to mid 70s with Tds hovering in the 60s, with SBCAPE values ~500-1500 j/kg. See previous discussion for more: Previous Short Term Discussion.... Tuesday... An Enhanced Risk Severe Weather Outlook has been forecast for most of Central Georgia today with a threat for widespread damaging wind gusts and several tornadoes possible, one or two of which may be strong or long track. The primary threat will be this afternoon and early evening, south of the I-20 corridor, with the highest severe potential being along and south of a line from Columbus to Macon to Augusta. A strengthening low-level shortwave is currently digging across the Lower Mississippi Valley and will continue moving eastward throughout the day (best illustrated at 700 hPa). This shortwave trough, with an associated low-level jet with winds over 60 kts between 1-3 km aloft, will provide ample low-level lift throughout the region with a weak low-pressure system being pulled across the northern Gulf states through the day on Wednesday that will pull a warm, moist Gulf airmass onto the forecast area throughout the morning. Within this airmass... * PWAT values are expected to surge well over 1.5" as dewpoints rise to the low 60s. * Surface-based CAPE values over 1000 J/kg, possibly as high as 2000 J/kg as afternoon highs reach the upper 60s and 70s. * Abundant low-level shear due to the aforementioned jet manifests as 0-1 km storm-relative helicity values between 150-400 m2/s2. * Quarter-circled shaped hodographs from 0-1.5 km and semi-circled hodographs from 0-6 km, storm relative inflow having nearly 100 percent streamwise vorticity vs crosswise vorticity. These ingredients combined are expected to create numerous severe thunderstorms this afternoon, taking the form of a quasi-linear convective system (QLCS) projected to kick through this afternoon with several discrete, strong to potentially severe cells ahead of the main line in the late morning and early afternoon. The primary threats being severe, damaging wind gusts contained in storm downdrafts due to 50+ kt winds at 850 hPa (1 km AGL) being transfered to the ground and tornadoes, with high-resolution models resolving several embedded rotating supercells within a quasi-linear convective line. Other threats include sparse large hail and isolated flash flooding though the messy, fast-moving storm mode will limit these other threats. The shear speed of this system being pushed by the forcing of the shortwave through is perhaps the only thing preventing a larger severe weather outbreak from being forecast. Wednesday... The cold pool following this line of storms won't be all that 'cool' with generally moist adiabatic, thermodynamic profiles. Additionally, the weak surface low-pressure will be short-lived and won't have the ability to pull colder air behind it in the form of a true cold front with a larger, more robust low-pressure system to the north in the western Great Lakes region keeping the area in broad southerly flow. The result means warm, moist air will linger throughout the forecast area. In Central Georgia, a coastal boundary is expected to move into the region with a much weaker shortwave moving over the southern Gulf states aloft. Models are predicting an unorganized cluster of storms to develop. With PWATs increasing to near 2 inches, but shear values being diminished in the area with a lack of stronger synoptic forcing will limit severe potential. A Slight Risk Severe Weather Outlook is forecast for the area as a result. The primary threat for Central Georgia by Wednesday could be flash flooding with the cluster of storms pushing 48-hour rainfall totals to 2.5-4 inches of rain. Current antecedent conditions combine with the sandy Coastal Plains soils types suggest the area may be able to handle a second dose of heavy precip, but will need to be reevaluated after the first round of storms moves through. Furthermore, several questions remain about the recovery of the atmosphere after this initial wave of storms. Strong damaging winds may also be a concern in water- loaded downdrafts, with outside threats for large hail and very brief spin-up tornadoes. In North Georgia, a true cold front will push southwards into the Northwestern corner of Georgia by dusk, with decent moisture and instability recovery expected after the initial wave of storms on Tuesday. A low-end Enhanced Risk Severe Weather Outlook has been issued for the area of far north and northwest Georgia, however, several unresolved questions still exist with this potential sever weather setup. With relatively drier air aloft, models are struggling to produce robust storms in the region along the frontal zone and there is some question if convective storms further south could rob northern Georgia of significant instability. Furthermore, the timing of the system in the late evening could prevent storms from being surface-based, which could prevent storms from harnessing better ow-level wind profiles into tornadic circulations. With these questions in mind, the primary threats will still be damaging wind gusts with a tornado or two possible. Thiem/Morgan LONG TERM /Thursday through Tuesday/... No major changes needed to the extended portion of the forecast today. Anomalously cold temperatures still expected Thursday Night through Sunday Morning. There will definitely be a potential for frost/freeze conditions, especially across north Ga during this period. Previous Extended Discussion.... By Thursday morning, some lingering stratiform precip. on the periphery of Wednesday's system will be exiting the CWA to the east. The impressive, expansive upper trough that fueled our final round of active weather continues to dig further down across the southeast, with a tight pressure gradient on its outer edge (~20-22 mb difference across GA). As such, gusty gradient winds will be possible through Saturday afternoon when the trough begins to lift across the mid-Atlantic states. Several shortwave disturbances rounding the inner edge of the trough will lead to increased cloud cover and brief bursts of rain across north GA on Friday into Saturday. A surface high from over the Gulf and stout upper ridging break the active pattern as they settle in across the southeast on Sunday to round off the weekend and take us through the beginning of the work week. Temperatures will be quite cool for April standards following the cold frontal passage on Thursday night. Highs will stall out in the mid-50s to 60s, 12-15 degrees below average; lows through the weekend will be in the 30s, about 5-10 degrees below average. As the surface high begins to drift across the southeast Sunday, winds shift to be primarily from the southeast, and temperatures recover to seasonable highs in the 70s-80s and lows in the 40s. Hochstatter/NListemaa AVIATION... 18Z Update... IFR/LIFR cigs and visbys at metro TAF sites. Expecting trend to continue through the afternoon as convection moves across the area, exiting around 20z. Winds go SW around 20z between 8-12kts, with some gusts up to 22-25kts possible within heavier rain bands. MVFR cigs through the evening with lighter SW winds, dropping into IFR once more overnight through the morning. Have recovery to MVFR by tomorrow afternoon but low confidence. Introduced PROB30 for incoming afternoon convection tomorrow. //ATL Confidence...18Z Update... Low to medium on lasting MVFR and MVFR vs IFR tomorrow morning Medium on exit timing of SHRA/TSRA and PROB30 timing for tomorrow afternoon Medium to high on visbys High on all other elements Morgan && .PRELIMINARY POINT TEMPS/POPS... Athens 61 80 54 68 / 30 50 60 0 Atlanta 62 79 52 66 / 20 50 70 0 Blairsville 54 78 46 62 / 40 50 80 5 Cartersville 59 82 48 66 / 20 50 70 0 Columbus 63 81 54 70 / 30 70 70 0 Gainesville 61 79 53 65 / 30 50 70 0 Macon 62 83 56 73 / 50 70 60 5 Rome 59 82 49 67 / 30 60 70 0 Peachtree City 61 80 51 68 / 20 60 70 0 Vidalia 65 82 62 75 / 90 70 50 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 7 PM EDT this evening for the following zones: Dodge...Emanuel...Glascock...Jefferson...Johnson... Laurens...Montgomery...Telfair...Toombs...Treutlen...Warren... Washington...Wheeler. Flood Watch from Wednesday morning through Thursday morning for the following zones: Baldwin...Bibb...Bleckley...Chattahoochee... Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...Greene... Hancock...Harris...Houston...Jasper...Jefferson...Johnson... Jones...Lamar...Laurens...Macon...Marion...Monroe...Montgomery... Morgan...Muscogee...Oglethorpe...Peach...Pulaski...Putnam... Schley...Stewart...Sumter...Talbot...Taliaferro...Taylor... Telfair...Toombs...Treutlen...Twiggs...Upson...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...NListemaa LONG TERM....NListemaa AVIATION...Morgan
Hazardous weather outlook, Apr 5, 12:17 PM EDT, 6 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1217 PM EDT Tue Apr 5 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1217 PM EDT Tue Apr 5 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Widespread showers and thunderstorms will continue across north and central Georgia through the evening hours. Thunderstorms will be capable of producing frequent lightning strikes, gusty winds and locally heavy rainfall. The primary severe hazard would be damaging wind gusts in excess of 60 mph. A tornado or two is also possible. Repeated rounds of storms will increase the risk for flooding and flash flooding of creeks and streams. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... A line of showers and scattered thunderstorms will move through the area on Wednesday afternoon. Some storms may become strong to severe and capable of producing damaging wind gusts and isolated large hail. A brief tornado or two are possible. Localized flooding and flash flooding is possible, especially in areas that received heavy rainfall on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotters should be prepared for activation, especially this afternoon across central Georgia. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Apr 5, 5:02 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TORNADO 1 NNE BONAIRE 32.56N 83.59W
04/05/2022 HOUSTON GA AMATEUR RADIO
REPORT OF 1 HOME DESTROYED WITH POWERLINES DOWN.
&&
EVENT NUMBER FFC2200319
BAKERLocal storm report, Apr 5, 5:24 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD 3 WSW JOHN TANNER STATE 33.58N 85.21W
04/05/2022 CARROLL GA EMERGENCY MNGR
ROAD CLOSED DUE TO FLOODING NEAR INTERSECTION OF
BURWELL RD AND DAVENPORT MILL RD
&&
EVENT NUMBER FFC2200320
BAKERLocal storm report, Apr 5, 5:26 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
526 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD 3 WSW BOWDON 33.52N 85.29W
04/05/2022 CARROLL GA EMERGENCY MNGR
ROAD CLOSED DUE TO FLOODING NEAR INTERSECTION OF CUMBIE
RD AND SANDY FLAT RD
&&
EVENT NUMBER FFC2200321
BAKERLocal storm report, Apr 5, 5:41 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM TORNADO SWAINSBORO 32.60N 82.33W
04/05/2022 EMANUEL GA EMERGENCY MNGR
REPORTS OF TREES AND POWERLINES DOWN IN SWAINSBORO.
ADDITIONAL DAMAGE AROUND TOWN POSSIBLE. TDS NOTED FROM
KJGX RADAR.
&&
EVENT NUMBER FFC2200322
DJNLocal storm report, Apr 5, 5:48 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND DMG STELLAVILLE 33.19N 82.33W
04/05/2022 JEFFERSON GA EMERGENCY MNGR
1 METAL OUTDOOR STRUCTURE DAMAGED WITH TREES AND
POWERLINES DOWN NEAR THE INTERSECTION OF CAMPGROUND RD
AND HWY 80
&&
EVENT NUMBER FFC2200323
BAKERSpecial weather statement, Apr 5, 5:56 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
556 PM EDT Tue Apr 5 2022
GAZ113-052230-
Toombs GA-
556 PM EDT Tue Apr 5 2022
...Strong thunderstorms will impact portions of southeastern Toombs
County through 630 PM EDT...
At 556 PM EDT, a line of strong thunderstorms was along a line
extending from New Branch to near Plant Hatch, and moving northeast
at 75 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
These storms will remain over mainly rural areas of southeastern
Toombs County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 700 PM EDT for southeastern
Georgia.
&&
LAT...LON 3192 8223 3191 8225 3193 8226 3193 8227
3194 8228 3193 8230 3195 8231 3193 8231
3194 8235 3194 8236 3214 8220 3191 8223
TIME...MOT...LOC 2156Z 225DEG 64KT 3208 8224 3190 8237
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:33 AM EDT | Special Weather Statement | FFC | Harris | 27 min |
| Apr 5, 8:51 AM EDT | Special Weather Statement | FFC | Henry, Spalding | 24 min |
| Apr 5, 9:03 AM EDT | Special Weather Statement | FFC | Harris | 27 min |
| Apr 5, 9:14 AM EDT | Special Weather Statement | FFC | Troup | 31 min |
| Apr 5, 9:24 AM EDT | Special Weather Statement | FFC | Talbot, Upson | 36 min |
| Apr 5, 9:36 AM EDT | Special Weather Statement | FFC | Bibb, Crawford, Peach | 24 min |
| Apr 5, 9:53 AM EDT | Special Weather Statement | FFC | Meriwether, Pike | 37 min |
| Apr 5, 10:00 AM EDT | Special Weather Statement | FFC | Lamar, Monroe, Upson | 30 min |
| Apr 5, 10:36 AM EDT | Special Weather Statement | FFC | Butts | 24 min |
| Apr 5, 11:25 AM EDT | Special Weather Statement | FFC | Baldwin, Jones, Putnam | 35 min |
| Apr 5, 11:48 AM EDT | Special Weather Statement | FFC | Taliaferro, Warren, Wilkes | 27 min |
| Apr 5, 1:37 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Stewart, Webster | 53 min |
| Apr 5, 1:39 PM EDT | Tornado Warning | FFC | Stewart | 36 min |
| Apr 5, 1:58 PM EDT | Tornado Warning | FFC | Chattahoochee, Marion | 32 min |
| Apr 5, 2:20 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Marion, Talbot, Taylor, Upson | 40 min |
| Apr 5, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Sumter, Taylor, Webster | 49 min |
| Apr 5, 2:28 PM EDT | Tornado Warning | FFC | Marion, Talbot, Taylor | 32 min |
| Apr 5, 2:30 PM EDT | River Flood Warning | FFC | Cobb | 4 hr |
| Apr 5, 2:44 PM EDT | Flash Flood Warning | FFC | Cherokee, Clayton, Cobb, DeKalb, Douglas, Fulton and 1 more | 3 hr |
| Apr 5, 2:48 PM EDT | Flood Watch | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more | 40 hr |
| Apr 5, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Lamar, Macon, Monroe and 2 more | 42 min |
| Apr 5, 2:55 PM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 5, 2:56 PM EDT | Tornado Warning | FFC | Crawford, Taylor | 34 min |
| Apr 5, 2:57 PM EDT | River Flood Warning | FFC | DeKalb | 6 hr |
| Apr 5, 3:05 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 35 hr |
| Apr 5, 3:08 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 21 days |
| Apr 5, 3:08 PM EDT | Tornado Warning | FFC | Macon | 22 min |
| Apr 5, 3:12 PM EDT | Special Weather Statement | FFC | Banks, Jackson, Madison | 33 min |
| Apr 5, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dooly, Houston, Macon, Peach and 4 more | 47 min |
| Apr 5, 3:14 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 4 hr |
| Apr 5, 3:15 PM EDT | Flash Flood Warning | FFC | Chattahoochee, Muscogee | 3 hr |
| Apr 5, 3:20 PM EDT | River Flood Warning | FFC | Fulton | 21 days |
| Apr 5, 3:20 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Apr 5, 3:23 PM EDT | Tornado Warning | FFC | Bibb, Jones | 25 min |
| Apr 5, 3:27 PM EDT | Tornado Warning | FFC | Houston, Macon, Peach | 33 min |
| Apr 5, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Houston, Jones, Peach, Twiggs and 1 more | 47 min |
| Apr 5, 3:31 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 30 hr |
| Apr 5, 3:32 PM EDT | Tornado Warning | FFC | Dooly, Houston, Pulaski | 43 min |
| Apr 5, 3:50 PM EDT | Tornado Warning | FFC | Houston, Twiggs, Wilkinson | 25 min |
| Apr 5, 3:59 PM EDT | Tornado Warning | FFC | Baldwin, Hancock, Putnam | 31 min |
| Apr 5, 4:00 PM EDT | Tornado Warning | FFC | Bleckley, Laurens, Pulaski | 30 min |
| Apr 5, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Pulaski, Telfair and 3 more | 39 min |
| Apr 5, 4:13 PM EDT | Tornado Warning | FFC | Twiggs, Wilkinson | 32 min |
| Apr 5, 4:15 PM EDT | Tornado Warning | FFC | Bleckley, Dodge, Laurens | 30 min |
| Apr 5, 4:16 PM EDT | River Flood Warning | FFC | Forsyth | 12 hr |
| Apr 5, 4:22 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Twiggs, Washington, Wilkinson | 53 min |
| Apr 5, 4:23 PM EDT | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 27 min |
| Apr 5, 4:29 PM EDT | River Flood Warning | FFC | Gwinnett | 63 min |
| Apr 5, 4:29 PM EDT | River Flood Warning | FFC | Gwinnett | 7 hr |
| Apr 5, 4:32 PM EDT | Tornado Warning | FFC | Laurens | 28 min |
| Apr 5, 4:32 PM EDT | Tornado Warning | FFC | Hancock, Warren | 11 min |
| Apr 5, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Montgomery, Telfair and 3 more | 43 min |
| Apr 5, 4:54 PM EDT | Tornado Warning | FFC | Johnson, Laurens | 36 min |
| Apr 5, 4:57 PM EDT | Tornado Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 33 min |
| Apr 5, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 33 min |
| Apr 5, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Montgomery, Toombs | 35 min |
| Apr 5, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 20 min |
| Apr 5, 5:29 PM EDT | Tornado Warning | FFC | Emanuel | 20 min |
| Apr 5, 5:56 PM EDT | Special Weather Statement | FFC | Toombs | 34 min |
| Apr 5, 6:22 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 5 hr |
| Apr 5, 7:52 PM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 3 days |
Nearby
River Flood Warnings in Georgia, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.